RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2008, Issue 1(16), Pages 72–78 (Mi vsgtu575)  

Mechanics of Solids

Approach to solution of hyperbolic type equations by method of boundary elements

V. P. Fedotova, A. A. Konteev

a Institute of Engineering Science, Urals Branch, Russian Academy of Sciences

Abstract: The paper presents a method of solution of hyperbolic type problems by the boundary elements method. Using example of an one-dimensional case a resolving boundary equation was obtained and applicability of the method was shown. In particular, the paper shows a possibility of precise calculation of partial derivative, that is of high practical importance, as it allows to discover stresses correctly even for problems with singularities.

DOI: https://doi.org/10.14498/vsgtu575

Full text: PDF file (350 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 534.1
Received 01.10.2007
revision submitted – 27.02.2008

Citation: V. P. Fedotov, A. A. Konteev, “Approach to solution of hyperbolic type equations by method of boundary elements”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(16) (2008), 72–78

Citation in format AMSBIB
\Bibitem{FedKon08}
\by V.~P.~Fedotov, A.~A.~Konteev
\paper Approach to solution of hyperbolic type equations by method of boundary elements
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2008
\vol 1(16)
\pages 72--78
\mathnet{http://mi.mathnet.ru/vsgtu575}
\crossref{https://doi.org/10.14498/vsgtu575}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu575
  • http://mi.mathnet.ru/eng/vsgtu/v116/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:273
    Full text:127
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019